Alert archive / Idaho / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Pocatello, ID

July 3, 2009Bear Lake County, Caribou County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 3, 2009, 6:36 PM MDT for Bear Lake County, Caribou County, Idaho. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2009, 6:36 PM MDT (00:36 UTC)
Expired
Jul 3, 2009, 7:16 PM MDT
In force
40 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bear Lake County, ID, Caribou County, ID

The radar

The Pocatello radar (KSFX), 113 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:38 PM MDTHAIL 0.75Soda Springs, ID1/2 TO 3/4 INCH HAIL FELL IN TOWN.
Jul 3, 6:44 PM MDTHAIL 0.885 S Soda Springs, IDPEA TO NICKLE SIZED HAIL. MODERATE RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2009-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2009-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPIH 040036
SVRPIH
IDC007-029-040130-
/O.NEW.KPIH.SV.W.0049.090704T0036Z-090704T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
636 PM MDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO...
  CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF SODA SPRINGS...

* UNTIL 730 PM MDT

* AT 635 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SODA
  SPRINGS...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL CENTRAL CARIBOU COUNTY...
  RURAL NORTHWESTERN BEAR LAKE COUNTY...
  RURAL NORTHERN BEAR LAKE COUNTY...
  RURAL SOUTHERN CARIBOU COUNTY...
  RURAL SOUTHEASTERN CARIBOU COUNTY...

LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166
TIME...MOT...LOC 0036Z 306DEG 19KT 4265 11162

$$

HUSTON
2 follow-up statements
000 
WWUS55 KPIH 040055
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
655 PM MDT FRI JUL 3 2009

IDC007-029-040130-
/O.CON.KPIH.SV.W.0049.000000T0000Z-090704T0130Z/
CARIBOU ID-BEAR LAKE ID-
655 PM MDT FRI JUL 3 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN BEAR LAKE AND CENTRAL CARIBOU COUNTIES...

AT 650 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SODA
SPRINGS...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM WAS INCLUDE...NOUNAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 7/8 INCHES IN DIAMETER HAS BEEN REPORTED IN SODA SPRINGS 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166
TIME...MOT...LOC 0054Z 306DEG 19KT 4259 11152

$$

HUSTON
000 
WWUS55 KPIH 040116
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
716 PM MDT FRI JUL 3 2009

IDC007-029-040126-
/O.CAN.KPIH.SV.W.0049.000000T0000Z-090704T0130Z/
CARIBOU ID-BEAR LAKE ID-
716 PM MDT FRI JUL 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEAR LAKE AND
CENTRAL CARIBOU COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. THUS THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS 
OF NORTHERN BEAR LAKE COUNTY.

LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166
TIME...MOT...LOC 0116Z 306DEG 19KT 4252 11139

$$

HUSTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:18 PM MDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 3, 2:18 PM MDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
218 PM MDT FRI JUL 3 2009

.DISCUSSION...MONSOON MOISTURE COTINUES TO FLOW INTO ID TODAY. A
MINOR WAVE IN THE SW FLOW SHOWS UP OVER NRN NV ON THE WV LOOP. TSTMS
DEVELOPING THS AFTN IN THE DESTABILIZING AIRMASS OVER THE MTNS.
COVERAGE SHOULD CONTINUE TO INCREASE INTO THE EVENING HOURS. PW
VALUES RUNNING OVER 0.9 IN ACCORDING TO NAM BUFR SOUNDINGS...SO
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH SOME OF THE TSTMS. SOME
RADAR INDICATIONS OF SMALL HAIL IN THE TSTMS.

UPPER RIDGING BEGINS TO DOMINATE ON SATURDAY...BUT LINGERING MONSOON
MOISTURE WILL BRING THE THREAT FOR AFTN/EVE TSTMS AGAIN. TSTM
CHANCES DECREASE BY SUNDAY AS THE RIDGE BUILDS. BY TUE...A BROAD
UPPER TROF MOVES INTO THE W COAST...WHICH STRENGTHENS THE SW FLOW
OVER ID. GFS NOT SHOWING MUCH MONSOON MOISTURE...SO ONLY EXPECTING
ISOLD TSTMS IN THE CEN MTNS THRU THE REST OF THE FCST PERIOD. HEDGES
&&

.AVIATION...THUNDERSTORMS HAVE DEVELOPED IN THE LAST HOUR...ALTHOUGH
FEW SHOWERS OUTSIDE THE STORM CELLS.  STRONG CAPE AND STRONGLY
NEGATIVE LIFTED INDICES LINGER UNTIL LATE TONIGHT...THUS HAVE GONE
LONGER THAN NORMAL WITH -TSRA AND KEPT RAIN SHOWERS THROUGH OUT THE
NIGHT PERIOD.  A WIND SHIFT TO THE WEST SHOULD DRY AND STABILIZE THE
ATMOSPHERE ON SAT.  STILL NOT EXPECTING SIGNIFICANT WIND OUTSIDE OF
-TSRA OR ANY CEILING/VISIBILITY PROBLEMS...AGAIN OUTSIDE OF -TSRA.
AT THIS TIME...COVERAGE NOT EXPECTED TO INTRODUCE TEMPO GROUPS FOR
THUNDERSTORMS AND HAVE LEFT IT AS VCTS.  MESSICK

&&

.FIRE WEATHER...SUBTROPICAL MOISTURE STILL OVER THE FORECAST AREA
AND SHOULD LINGER FOR ANOTHER 36 HOURS.  AN EVENTUAL WIND SHIFT TO
THE WEST EITHER SAT AFTERNOON OR SAT NIGHT WILL DRY AND STABILIZE
THE ATMOSPHERE.  WIND ALSO EXPECTED TO INCREASE AS AN UPPER LEVEL
TROUGH MOVES IN FROM THE WEST.  BY MON...PRECIP THREAT GOES TO NEAR
ZERO AND TEMPERATURES WITH THE INCOMING LOW DROP.  MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 3, 4:17 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
417 AM MDT FRI JUL 3 2009

IDZ017>025-031-032-041030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
417 AM MDT FRI JUL 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE IS EXPECTED TO TRIGGER SCATTERED SHOWERS AND
THUNDERSTORMS TODAY THROUGH THIS EVENING. SOME OF THESE STORMS MAY
BE STRONG AND COULD PRODUCE HEAVY DOWNPOURS...SMALL HAIL AND WIND
GUSTS TO 50 MPH. ACTIVITY IS EXPECTED TO WEAKEN AND BECOME
ISOLATED OVERNIGHT.

THE SNAKE RIVER AT BLACKFOOT REMAINS JUST BELOW FLOOD STAGE. HEAVY
RAINFALL IS POSSIBLE TODAY AND MAY AGGRAVATE ALREADY HIGH WATER LEVELS.
CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES ON THIS SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE FOURTH OF
JULY. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE SOUTHERN
AND EASTERN HIGHLANDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE IN THESE AREAS. ACTIVITY WILL WEAKEN AND BECOME ISOLATED
IN THE EVENING HOURS. DRIER WEATHER IS EXPECTED FOR THE FIRST HALF
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jul 3, 3:40 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
340 PM MDT FRI JUL 3 2009

IDZ020-021-032245-
JEFFERSON ID-BUTTE ID-BONNEVILLE ID-BINGHAM ID-MADISON ID-
340 PM MDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  WEST CENTRAL MADISON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 445 PM MDT

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
TERRETON TO 9 MILES SOUTHWEST OF ATOMIC CITY..AND MOVING EAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   TABER...
   ROBERTS...
   LEWISVILLE... MENAN AND  ROCKFORD...
   LORENZO... MORELAND... RIGBY... UCON AND  ROSE...

HEAVY RAIN CAN MAKE DRIVING ON INTERSTATE 15 DANGEROUS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4377 11170 4312 11244 4337 11326 4399 11254
TIME...MOT...LOC 2139Z 290DEG 16KT 4385 11230 4333 11288

WYATT
Local storm report, Jul 3, 3:51 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
351 PM MDT FRI JUL 03 2009...CORRECTION

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      3 W KETCHUM             43.69N 114.42W
07/03/2009                   BLAINE             ID   EMERGENCY MNGR

            MUD SLIDE AT WARM SPRINGS ROAD - 2 FEET DEEP, 30 FEET
            WIDE. ROAD IS CLOSED.

&&

PANGEL
Local storm report, Jul 3, 4:31 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
431 PM MDT FRI JUL 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     15 WNW IDAHO FALLS      43.58N 112.31W
07/03/2009  M58.00 MPH       BONNEVILLE         ID   MESONET

&&

PANGEL
Special weather statement, Jul 3, 4:48 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
448 PM MDT FRI JUL 3 2009

IDZ019>023-040015-
JEFFERSON ID-CARIBOU ID-FREMONT ID-BONNEVILLE ID-BINGHAM ID-POWER
ID-BANNOCK ID-MADISON ID-
448 PM MDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
  WESTERN MADISON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  WESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 615 PM MDT

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLANO TO IDAHO FALLS
TO 5 MILES NORTH OF ABERDEEN..AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   REXBURG... LORENZO...RIGBY...SHELLEY AND UCON...
   ABERDEEN AND ROSE...
   AMMON...BLACKFOOT...FIRTH AND IONA...
   ARCHER AND GOSHEN...
   GIBSON...
   POCATELLO...CHUBBUCK

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4342 11141 4299 11167 4248 11252 4309 11302
      4359 11218 4401 11192
TIME...MOT...LOC 2246Z 328DEG 17KT 4382 11188 4347 11208
          4302 11284

HUSTON
Special weather statement, Jul 3, 5:58 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
558 PM MDT FRI JUL 3 2009

IDZ022-040100-
ONEIDA ID-CASSIA ID-
558 PM MDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 700 PM MDT

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF BLACK PINE..MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
   BLACK PINE...
   HOLBROOK...

LAT...LON 4216 11329 4227 11260 4199 11254 4199 11325
TIME...MOT...LOC 2358Z 261DEG 26KT 4209 11314

MESSICK
Special weather statement, Jul 3, 6:26 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
626 PM MDT FRI JUL 3 2009

IDZ017-040200-
LINCOLN ID-BLAINE ID-
626 PM MDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
  WESTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 800 PM MDT

AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF WENDELL..MOVING EAST AT 15
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND HAIL UP TO ONE QUARTER INCH.

LOCATIONS IMPACTED INCLUDE...
   SHOSHONE...

LAT...LON 4320 11439 4319 11436 4320 11433 4280 11414
      4280 11433 4284 11436 4284 11457 4285 11458
      4309 11459
TIME...MOT...LOC 0025Z 252DEG 14KT 4285 11475

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:15 PM MDTSevere Thunderstorm WarningPIHBonneville15 min
Jul 3, 6:26 PM MDTSpecial Weather StatementPIHLincoln94 min
Jul 3, 6:50 PM MDTSpecial Weather StatementPIHPower70 min
Jul 3, 6:55 PM MDTFlash Flood WarningPIHBlaine3 hr
Jul 3, 7:12 PM MDTSpecial Weather StatementPIHMinidoka93 min
Jul 3, 8:28 PM MDTSpecial Weather StatementPIHBannock, Bear Lake, Caribou, Franklin, Oneida92 min
Jul 4, 2:39 PM MDTFlash Flood WarningPIHBlaine90 min
Jul 4, 2:57 PM MDTSevere Thunderstorm WarningPIHPower20 min
Jul 4, 3:08 PM MDTFlash Flood WarningPIHBannock3 hr
Jul 4, 3:29 PM MDTSpecial Weather StatementPIHTeton61 min
Jul 4, 3:36 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou39 min
Jul 4, 3:49 PM MDTFlash Flood WarningPIHMadison, Teton116 min
Jul 4, 3:54 PM MDTSpecial Weather StatementPIHButte51 min
Jul 4, 4:26 PM MDTFlash Flood WarningPIHCassia94 min
Jul 4, 4:35 PM MDTSpecial Weather StatementPIHOneida40 min
Jul 4, 4:49 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida26 min
Jul 4, 5:36 PM MDTSevere Thunderstorm WarningPIHBingham, Blaine, Power54 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.